Fisheries of the South Atlantic and Gulf States
Bibliographic Data
| ID | 3122832 |
|---|---|
| Authors | J H Matthews (0000-0002-6888-9438, corresponding author) |
| Year | 1928 |
| Volume | 4 |
| Issue | 4 |
| Pages | 323 |
| Publication date | 1928-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economic Geography (JOURNAL) |
| Journal identifiers | ISSN: 0013-0095 • E-ISSN: 1944-8287 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/140392 |
| OpenAlex | W2330216854 |
| Language | EN |
| Citations received | 1 |
Biology · Fishery · Geography · Gulf Stream · Geology · Marine and fisheries research · Oceanography
| Citations per year | 0.17 |
|---|---|
| Citation span | 2020 - 2020 (1) |
| Highly cited | No |